It is currently Fri Aug 18, 2017 12:55 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 25 posts ]  Go to page Previous  1, 2
Author Message
 Post subject:
PostPosted: Sat Feb 25, 2012 9:17 pm 
Offline
Average Poster
Average Poster

Joined: Fri Feb 10, 2012 1:55 am
Posts: 13
That's so good that you feel good and have energy. You know I'M no expert, but if the doc said you would probably only need dosing twice a day that is what I would do....And of course go by how you feel. If I dosed in the morning I would take my second dose in the evening. Don't wait until you feel yucky! I'm only dosing once a day and I feel like I should be going for a second dose, but I can't get into the pharmacy during the day(I have to dose in front of pharmacist for the first 2 months). I bet you'll be fine at 4mg twice a day. :wink:


Top
 Profile  
 
 Post subject:
PostPosted: Mon Feb 27, 2012 2:15 am 
Offline
Moderator
Moderator
User avatar

Joined: Thu Feb 23, 2012 4:42 am
Posts: 4127
Suboxone has a long enough half-life that in a few days it shouldn't matter whether you dose once or twice a day. My doctor suggested taking the medication once a day. In fact, he said that if he could make it so that his sub patients take their dose at 3 am without them even knowing it, he would. His explanation is that part of our addiction is the obsessing over when take our next pill or hit (depending on your d.o.c.). He would rather his patients get to a point of not even thinking about the sub. I totally get his advice, because I used to spend all of my day waiting for the high, anticipating the next high, thinking about my pills, counting my pills. Now I only think of the sub as part of my evening routine.

I really don't want to bring up any negative, because I'm super happy for you that your induction went well. :) It scares me for you a little bit, though, that it's been easy for you to somewhat disregard your doctor's instructions. You seem to be second guessing your doctor. I know you are doing a good job asking for lots of information, but your doctor may have reasons for her advice that you don't know. I have heard over and over again on this forum that we need to let go of running our own treatment.

I understand that you want to take the most minimal dose of sub that you can, but I don't think it's necessary or advisable to wait until you feel yucky to take more sub. Taking the sub at the same time(s) every day works well. I have felt the urge to leave off sub until I feel yucky, just to let myself feel that relief of symptoms. But then I recognized that the feeling that I wanted to wait for was too similar to waiting for that high feeling. It was the addict part of me that wanted to do that. This, of course, is only my own experience and advice. Feel free to take it or leave it! :)

Amy

_________________
Done is better than perfect!


Top
 Profile  
 
 Post subject:
PostPosted: Mon Feb 27, 2012 11:26 am 
Offline
Average Poster
Average Poster

Joined: Fri Feb 24, 2012 1:20 pm
Posts: 17
I'm 3 days away and have enormous information reading this post. I have the exact fears you had. I am pretty scared. I run out of medicine tonight and don't get to see the doctor until Thursday so I guess I'm gonna be pretty sick. Oh well. Would love some suggestions to make it through that 36 hours though. I have heard about the energy thing and am afraid of sleep interruption with a late afternoon dose. I have a rough sleep problem but am doing well with some older anti-depressants to help me sleep normally. Does the afternoon dose cause anyone a problem with sleep?


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Mon Feb 27, 2012 12:50 pm 
Offline
Super Poster
Super Poster
User avatar

Joined: Mon Dec 12, 2011 1:26 pm
Posts: 156
Location: Northern California
I would think that you shouldn't have any problems sleeping (at least from taking a sub). I only get that energy burst for maybe an hour afer dosing (if at all). It doesn't happen every time either. I try to dose 2 hours before I go to bed everynight, and find that is plenty of time.

_________________
An intelligent person can rationalize anything, a wise person doesn't try.


Top
 Profile  
 
 Post subject:
PostPosted: Mon Feb 27, 2012 5:25 pm 
Offline
3 Months or More
3 Months or More

Joined: Sat Feb 18, 2012 9:15 pm
Posts: 91
I don't get any bursts of energy. I suppose not feeling wd's after taking it makes me feel better, but it is not like a shot of espresso or anything. I take my evening dose around 8PM if I can so that I don't wake up in WD's. My doses are relaly low now so I have been just dosing once a day. When I drop to .15mg alter this week I will take it all at once. I can always be a little stir crazy at night when it is wearing off, but not when I am working during the day. NyQuil is also a great help when trying to sleep. Just be careful as DXM can be scary too!!


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 25 posts ]  Go to page Previous  1, 2

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group